Alert archive / Wyoming / High Wind Watches in 2008

High Wind Watch 2, NWS Cheyenne, WY

January 8, 2008

NWS Cheyenne, WY issued this high wind watch at Jan 8, 2008, 3:07 AM MST. It took effect at Jan 8, 2008, 6:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 8, 2008, 3:07 AM MST (10:07 UTC)
In effect from
Jan 8, 2008, 6:00 PM MST
Expired
Jan 8, 2008, 2:31 PM MST
In force
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 081007
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
307 AM MST TUE JAN 8 2008

...VERY STRONG WINDS POSSIBLE FOR PORTIONS OF PLATTE COUNTY 
TONIGHT...

.A SURFACE PRESSURE TROUGH WILL DEVELOP TONIGHT IN THE LEE OF THE
FRONT RANGE OF THE ROCKIES. THIS WILL ENHANCE THE SURFACE PRESSURE
GRADIENT FROM SOUTHWEST TO NORTHEAST ACROSS THE MOUNTAINS OF SOUTH
CENTRAL WYOMING. STRONG WESTERLY MID-LEVEL WINDS ARE ALSO
EXPECTED TO DEVELOP ACROSS SOUTHEAST WYOMING TONIGHT BEHIND A WEAK
MID-LEVEL SHORT-WAVE TROUGH. SUBSIDENCE JUST BEHIND THIS SHORT-
WAVE TROUGH WILL ADD TO THE SURFACE PRESSURE GRADIENT AND ALLOW
VERY STRONG WINDS TO DEVELOP IN PLATTE COUNTY...ESPECIALLY NEAR
BORDEAUX ALONG INTERSTATE 25.

WYZ067-081815-
/O.NEW.KCYS.HW.A.0002.080109T0100Z-080109T1600Z/
PLATTE-
INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY
307 AM MST TUE JAN 8 2008

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
MORNING. 

VERY STRONG WINDS OF 35 TO 45 MPH AND GUSTS TO 65 MPH WILL BE
POSSIBLE NEAR BORDEAUX ALONG INTERSTATE 25 TONIGHT AND EARLY
WEDNESDAY MORNING..

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
60 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
3 follow-up statements
000 
WWUS75 KCYS 081348
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
648 AM MST TUE JAN 8 2008

...VERY STRONG WINDS POSSIBLE FOR PORTIONS OF PLATTE COUNTY
EARLY THIS MORNING AND POSSIBLY TONIGHT...

.A SURFACE PRESSURE TROUGH WILL CONTINUE TO DEVELOP TODAY AND INTO
TONIGHT IN THE LEE OF THE FRONT RANGE OF THE ROCKIES. THIS WILL
ENHANCE THE SURFACE PRESSURE GRADIENT FROM SOUTHWEST TO NORTHEAST
ACROSS THE MOUNTAINS OF SOUTH CENTRAL WYOMING. STRONG WESTERLY
MID-LEVEL WINDS ARE ALSO EXPECTED TO DEVELOP ACROSS SOUTHEAST
WYOMING TONIGHT BEHIND A WEAK MID-LEVEL SHORT-WAVE TROUGH.
SUBSIDENCE JUST BEHIND THIS SHORT-WAVE TROUGH WILL ADD TO THE
SURFACE PRESSURE GRADIENT AND ALLOW VERY STRONG WINDS TO DEVELOP
IN PLATTE COUNTY...ESPECIALLY NEAR BORDEAUX ALONG INTERSTATE 25.

WYZ067-082200-
/O.NEW.KCYS.HW.W.0003.080108T1348Z-080108T1600Z/
/O.CON.KCYS.HW.A.0002.080109T0100Z-080109T1600Z/
PLATTE-
INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY
648 AM MST TUE JAN 8 2008

...HIGH WIND WARNING IN EFFECT UNTIL 9 AM MST THIS MORNING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM MST THIS EVENING
THROUGH WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 9 AM MST THIS MORNING. A HIGH
WIND WATCH REMAINS IN EFFECT FROM 6 PM MST THIS EVENING THROUGH
WEDNESDAY MORNING. 

VERY STRONG WINDS OF 35 TO 45 MPH WITH GUSTS TO 65 MPH WILL
CONTINUE TO OCCUR IN PLATTE COUNTY NEAR BORDEAUX ALONG INTERSTATE
25 THIS MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

IN ADDITION...VERY STRONG WINDS OF 35 TO 45 MPH AND GUSTS TO 65 MPH 
WILL BE POSSIBLE AGAIN NEAR BORDEAUX ALONG INTERSTATE 25 TONIGHT
AND EARLY WEDNESDAY MORNING.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
60 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.


$$
000 
WWUS75 KCYS 081620
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
920 AM MST TUE JAN 8 2008

...VERY STRONG WINDS POSSIBLE FOR PORTIONS OF PLATTE COUNTY WYOMING
TONIGHT...

.A SURFACE PRESSURE TROUGH WILL CONTINUE TO DEVELOP
TODAY AND INTO TONIGHT IN THE LEE OF THE FRONT RANGE OF THE
ROCKIES. THIS WILL ENHANCE THE SURFACE PRESSURE GRADIENT FROM
SOUTHWEST TO NORTHEAST ACROSS THE MOUNTAINS OF SOUTH CENTRAL
WYOMING. STRONG WESTERLY MID-LEVEL WINDS ARE ALSO EXPECTED TO
DEVELOP ACROSS SOUTHEAST WYOMING TONIGHT BEHIND A WEAK MID-LEVEL
SHORT-WAVE TROUGH. SUBSIDENCE JUST BEHIND THIS SHORT-WAVE TROUGH
WILL ADD TO THE SURFACE PRESSURE GRADIENT AND ALLOW VERY STRONG
WINDS TO DEVELOP IN PLATTE COUNTY...ESPECIALLY NEAR BORDEAUX ALONG
INTERSTATE 25.

FOR THE MOST DEPENDABLE AND ACCURATE WEATHER INFORMATION AND
FORECASTS...CHECK YOUR NATIONAL WEATHER SERVICE CHEYENNE WEBSITE
AT WWW.WEATHER.GOV/CYS AND THE UNITED STATES NATIONAL WEATHER
SERVICE WEBSITE AT WWW.WEATHER.GOV.

WYZ067-090030-
/O.EXP.KCYS.HW.W.0003.000000T0000Z-080108T1600Z/
/O.CON.KCYS.HW.A.0002.080109T0100Z-080109T1600Z/
PLATTE-
INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY
920 AM MST TUE JAN 8 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM MST THIS EVENING
THROUGH WEDNESDAY MORNING...
...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT. 

A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM MST THIS EVENING
THROUGH WEDNESDAY MORNING. CONTINUE TO MONITOR THE LATEST
FORECASTS.

ALTHOUGH IT WILL BE WINDY ACROSS PLATTE COUNTY NEAR BORDEAUX THE
REST OF TODAY...WINDS WILL REMAIN BELOW HIGH WIND CRITERIA.

VERY STRONG WINDS OF 35 TO 45 MPH WITH GUSTS TO 65 MPH WILL BE
POSSIBLE AGAIN NEAR BORDEAUX ALONG INTERSTATE 25 TONIGHT AND EARLY
WEDNESDAY MORNING.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

FOR THE MOST DEPENDABLE AND ACCURATE WEATHER INFORMATION AND
FORECASTS...CHECK YOUR NATIONAL WEATHER SERVICE CHEYENNE WEBSITE
AT WWW.WEATHER.GOV/CYS AND THE UNITED STATES NATIONAL WEATHER
SERVICE WEBSITE AT WWW.WEATHER.GOV.

RUBIN
000 
WWUS75 KCYS 082131
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
231 PM MST TUE JAN 8 2008

...VERY STRONG WINDS THROUGH WEDNESDAY MORNING ACROSS SOUTHERN 
PLATTE COUNTY WYOMING AND POSSIBLE STRONG WINDS ACROSS CARBON
COUNTY WYOMING THURSDAY AFTERNOON...

.WINDS ALOFT WILL STRENGTHEN OVERNIGHT AND THROUGH WEDNESDAY MORNING.
THE STRONGER WINDS WILL MIX DOWN TO THE SURFACE ACROSS SOUTHERN
PLATTE COUNTY NEAR BORDEAUX ALONG INTERSTATE 25. THESE STRONG WINDS
COULD CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. IF YOU ARE DRIVING
ALONG INTERSTATE 25 NEAR BORDEAUX...WATCH FOR THE SUDDEN STRONG
WINDS AND KEEP A FIRM GRIP ON THE STEERING WHEEL. YOUR NATIONAL
WEATHER SERVICE WANTS YOU TO ARRIVE ALIVE.

STRONG WEST WINDS WILL DEVELOP THURSDAY AFTERNOON ACROSS MUCH OF 
SOUTHEAST WYOMING...ESPECIALLY ACROSS CARBON COUNTY AND THE SNOWY
RANGE. 

FOR THE MOST ACCURATE AND DEPENDABLE WEATHER INFORMATION AND 
FORECASTS...CHECK YOUR NATIONAL WEATHER SERVICE CHEYENNE WEBSITE
AT WWW.WEATHER.GOV/CYS AND YOUR UNITED STATES NATIONAL WEATHER
SERVICE WEBSITE AT WWW.WEATHER.GOV.

WYZ067-091200-
/O.UPG.KCYS.HW.A.0002.080109T0100Z-080109T1600Z/
/O.NEW.KCYS.HW.W.0004.080109T0100Z-080109T1800Z/
PLATTE-
INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY
231 PM MST TUE JAN 8 2008

...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 11 AM
MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM MST
WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

ACROSS SOUTHERN PLATTE COUNTY...ESPECIALLY NEAR BORDEAUX...
WEST WINDS WILL INCREASE TO 35 TO 50 MPH TONIGHT WITH GUSTS UP TO
65 MPH. THE STRONG WINDS WILL CONTINUE MUCH OF WEDNESDAY MORNING
...BEFORE DECREASING AROUND MIDDAY. 

WATCH FOR AREAS OF BLOWING SNOW REDUCING VISIBILITIES AND ALSO FOR
ICY AND SNOWPACKED ROADS. PLEASE SLOW DOWN WHEN YOU ENCOUNTER
STRONG WINDS. YOUR NATIONAL WEATHER SERVICE WANTS YOU TO ARRIVE
ALIVE.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

WYZ061>063-091200-
/O.NEW.KCYS.HW.A.0003.080110T1800Z-080111T0000Z/
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
CENTENNIAL
231 PM MST TUE JAN 8 2008

...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON. 

WEST TO SOUTHWEST WINDS WILL INCREASE LATE THURSDAY MORNING AND
AFTERNOON. ACROSS THE LOWER ELEVATIONS...SPEEDS WILL LIKELY 
INCREASE TO 30 TO 45 MPH WITH GUSTS TO 60 MPH. ACROSS THE SNOWY
RANGE...SPEEDS WILL LIKELY INCREASE TO 40 TO 55 MPH WITH GUSTS TO
70 MPH.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

FOR THE MOST ACCURATE AND DEPENDABLE WEATHER INFORMATION AND 
FORECASTS...CHECK YOUR NATIONAL WEATHER SERVICE CHEYENNE WEBSITE
AT WWW.WEATHER.GOV/CYS AND YOUR UNITED STATES NATIONAL WEATHER
SERVICE WEBSITE AT WWW.WEATHER.GOV.

RUBIN

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Jan 8, 2:56 AM MST, 11 minutes earlier.

Area forecast discussion, Jan 8, 2:56 AM MST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
256 AM MST TUE JAN 8 2008

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...
WATER VAPOR IMAGERY CONTINUES TO SHOW A 110 KNOT JET STREAK
MOVING EAST ACROSS THE TEXAS PANHANDLE EARLY THIS MORNING. AN
ASSOCIATED MID-LEVEL TROUGH IS LOCATED ACROSS WESTERN KANSAS AND
EASTERN COLORADO...AND MOISTURE WRAPPING NORTH AND WEST AROUND
THE BASE OF THE 700 MB LOW CONTINUES TO BE OVER SOUTHEAST WYOMING
AND WESTERN NEBRASKA THIS MORNING. THIS CLOUD COVER WILL DECREASE
AS THE STORM SYSTEM MOVES FARTHER EAST ACROSS THE GREAT PLAINS
THIS MORNING...AND ANOTHER 110 KNOT JET STREAK FROM NORTH TO
SOUTH ACROSS THE AREA ALLOWS THE UPPER LEVEL RIDGE TO MOVE
OVERHEAD. THE PRESENCE OF THE RIDGE AND DECREASED CLOUDS WILL
TRANSLATE INTO SLIGHTLY WARMER CONDITIONS ACROSS THE FORECAST
AREA TODAY.

MID-LEVEL MOISTURE WILL INCREASE AHEAD OF THE NEXT UPPER TROUGH AS
UPPER WINDS BACK FROM WEST TO SOUTHWEST TONIGHT AND HAVE INCREASED
PRECIPITATION CHANCES TO LIKELY...WITH WEST FACING SLOPES MOST
FAVORED TONIGHT IN THE SIERRA MADRE AND SNOWY RANGES.

WINDS ALSO APPEAR TO BE A CONCERN FOR TONIGHT NEAR BORDEAUX. THE
MODELS ARE SHOWING A SITUATION VERY SIMILAR TO PAST FEW NIGHTS
WHEN HIGH WIND CRITERIA WAS MET FOR SEVERAL HOURS. THE UPPER RIDGE
AXIS WILL BE EAST OF THE AREA WITH THE 500 MB TROUGH AXIS STILL TO
THE WEST. SUPPORTING FACTORS INCLUDE THE DEVELOPING LEE TROUGH AND
THE PASSAGE OF THE 700 MB TROUGH AXIS. BELIEVE THAT SUBSIDENCE
BEHIND THE 700 MB TROUGH VORTICITY MAXIMA ENHANCED THE MIXING DOWN
OF THE STRONG MID LEVEL WINDS DURING THE PAST FEW EVENTS...AND
COMBINED WITH THE INCREASING PRESSURE GRADIENT SHOULD SUPPORT
ANOTHER EPISODE OF STRONG WINDS IN THE GAP FAVORED AREA OF
BORDEAUX. OTHER AREAS OF PLATTE COUNTY WILL LIKELY HAVE JUST
BREEZY CONDITIONS OVERNIGHT. AT THIS TIME...WILL GO WITH A HIGH
WIND WATCH FOR PLATTE COUNTY VALID THIS EVENING THROUGH MID-
MORNING WEDNESDAY.

MID-LEVEL WINDS WILL VEER MORE TO THE NORTHWEST DURING THE DAY
WEDNESDAY AS THE UPPER TROUGH MOVES OVER THE AREA. WITH UPPER
LEVEL ENERGY BEGINNING TO AFFECT THE AREA...HAVE UPGRADED MOUNTAIN
PRECIPITATION CHANCES TO LIKELY. CONTINUING SURFACE PRESSURE FALLS
EAST OF THE MOUNTAINS SHOULD CONTINUE TO KEEP THE AREA DRY DURING
THE DAYLIGHT HOURS OF WEDNESDAY. A SURFACE COLD FRONT WILL SHIFT
THE WINDS TO NORTHWEST MID-AFTERNOON WEDNESDAY WITH TEMPERATURES
EXPECTED TO FALL THROUGH THE AFTERNOON HOURS. WILL SPREAD AT LEAST
A SLIGHT CHANCE FOR SNOW SHOWERS ACROSS AREAS EAST OF THE LARAMIE
RANGE WEDNESDAY NIGHT EXPECTING CONTINUE LIFT BEHIND THE FRONT.
ALSO WEDNESDAY NIGHT WILL GRADUALLY DECREASE CHANCES FOR THE
WESTERN ZONES AND HIGHER TERRAIN AS DRIER AIRMASS IS EXPECTED TO
MOVE INTO SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE.

.LONG TERM...THURSDAY THROUGH MONDAY...
NW FLOW WILL BE ALOFT OVER THE CWA THUR.  THE UPPER
RIDGE OVER THE AREA WILL BREAK DOWN THURS NIGHT WITH A DISTURBANCE
MOVING SE ACROSS THE FORECAST AREA.  BRISK WINDS WILL OCCUR IN THE
MORNING AND INCREASE AS THE DAY GOES ON AS 700 MB AND SURFACE
GRADIENTS TIGHTEN.  WILL KEEP A SLIGHT CHANCE OF SNOW SHOWERS IN THE
MOUNTAINS...BUT STRONG DOWNSLOPE WINDS WILL RESULT IN DRY CONDITIONS
ELSEWHERE.  NW FLOW WILL CONT ALF FRI AS AN UPPER RIDGE BUILDS INTO
THE PAC NW.  BRISK DOWNSLOPE WINDS WILL CONT AT THE SURFACE...SO
WILL CONT THE DRY CONDITIONS.  OROGRAPHIC EFFECTS WILL ONCE AGAIN
PRODUCE SNOW SHOWERS IN THE MOUNTAINS.  FOR SAT...THE FLOW ALOFT
WILL BECOME NORTHERLY AS THE UPPER RIDGE AXIS MOVES ACROSS SOUTHERN
CANADA AND ANOTHER UPPER RIDGE BUILDS ON THE WEST COAST.  SFC
GRADIENT WILL TIGHTEN AGAIN...RESULTING IN WINDY CONDITIONS ACROSS
THE AREA.  WILL KEEP THE SAME PATTERN GOING WITH SNOW SHOWERS IN THE
MOUNTAINS AND DRY ELSEWHERE.  NORTH FLOW WILL CONT ALF SUN AS THE
NORTHERN PORTION OF THE UPPER RIDGE GETS PUSHED EAST BY AN UPPER
TROUGH DEEPENING OVER SOUTHERN CANADA.  SNOW SHOWERS WILL LIKELY
MAKE IT EAST OF THE LARAMIE RANGE DURING THE DAY SUN.  FINALLY...DRY
CONDITIONS WILL PREVAIL ACROSS THE ENTIRE AREA MON AS SFC LEE TROUGH
SETS UP ACRS ERN WY/WRN NEB.  HIGH TEMPERATURES WILL BE AROUND
NORMAL EACH DAY.

&&

.AVIATION...
VFR CONDITIONS ARE EXPECTED TO PREVAIL TODAY AND TONIGHT ACROSS
ALL BUT THE MOUNTAINS OF SOUTH CENTRAL WYOMING. IN THE
MOUNTAINS...VFR CONDITIONS WILL PREVAIL TODAY BUT MOUNTAIN
OBSCURATION WILL THEN BECOME POSSIBLE TONIGHT AS CLOUD COVER AND
SNOW SHOWERS DEVELOP OVER THE HIGHER TERRAIN OF CARBON COUNTY.
STRONG WINDS JUST ABOVE MOUNTAIN TOP TONIGHT WILL LIKELY CREATE
TURBULENCE ALONG AND EAST OF THE FRONT RANGE. CARPENTER

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM 6 PM TUESDAY TO 9 AM WEDNESDAY FOR WYZ067.
NE...NONE.

&&

SHORT TERM/AVIATION...SJC
LONG TERM....KMD
Hazardous weather outlook, Jan 7, 9:15 AM MST, 17 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
915 AM MST MON JAN 7 2008

NEZ001>003-019>021-054-055-WYZ059>066-068>070-081230-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-
GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
915 AM MST MON JAN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ067-081230-
PLATTE-
915 AM MST MON JAN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

LOCALLY STRONG AND GUSTY WINDS ARE POSSIBLE ACROSS MAINLY SOUTHERN
PLATTE COUNTY THROUGH THIS AFTERNOON. SOME GUSTS AROUND 50 MPH MAY
OCCUR IN THE WIND PRONE AREA ALONG INTERSTATE 25 BETWEEN
WHEATLAND AND CHUGWATER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jan 7, 10:12 PM MST, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1012 PM MST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 AM     HIGH SUST WINDS  BORDEAUX                41.95N 104.95W
01/07/2008  M40 MPH          PLATTE             WY   DEPT OF HIGHWAYS

            LAST OF SEVERAL REPORTED SUSTAINED WINDS GREATER THAN OR
            EQUAL TO 40 MPH BETWEEN 555 AM MST AND 906 AM MST. GUSTS
            DURING THIS PERIOD WERE ONLY GREATER THAN 60 MPH BETWEEN
            555 AM MST AND 606 AM MST...AND AT 635 AM MST AND 636 AM
            MST.

&&

SJC

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 6:48 AM MSTHigh Wind WarningCYS2 hr
Jan 8, 2:31 PM MSTHigh Wind WatchCYS15 hr
Jan 8, 2:31 PM MSTHigh Wind WarningCYS15 hr
Jan 8, 2:48 PM MSTSnow AdvisoryCYS27 hr

Nearby

High Wind Watches in Wyoming, 2008Every high wind watch in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.